Side Effects of Adderal

I've been on Adderal XR 30 mg for about 5 months now and my face has broken out in big red pimples. Does anybody have this problem besides me? Please answer.

By K.S from KY

Ad
February 4, 20100 found this helpful

You need to call a drug store about this, good luck.

ReplyWas this helpful?Helpful? Yes
February 8, 20100 found this helpful

My son was on Adderal and it did the same thing.Ask your doc to change you. There are many different drugs that are used for the same thing. You may have to try several before you find one that works properly with no or little side effects for you.

ReplyWas this helpful?Helpful? Yes
February 8, 20100 found this helpful

Call the pharmacy and ask the pharmacist if that is a side effect of the drug. He or she can also give you some advice on the break out on your face.

ReplyWas this helpful?Helpful? Yes

Add your voice! Click below to comment. ThriftyFun is powered by your wisdom!

Related
Categories
Health & Beauty Prescription DrugsFebruary 4, 2010
Guides
Parenting an Autistic Child, Diamond shaped traffic sign warning, autistic child area.
Parenting an Autistic Child
Black Walnut Tree
Planting Under Black Walnut Trees
Woman in a black dress holding shopping bags.
Clothing That Never Goes Out of Style
Premenopausal Perspiration
Remedies for Premenopausal Perspiration
More
🎄
Christmas Ideas!
🍂
Thanksgiving Ideas!
Facebook
Pinterest
YouTube
Contests!
Newsletters
Ask a Question
Share a Post
You are viewing the desktop version of this page: View Mobile Site
© 1997-2016 by Cumuli, Inc. All Rights Reserved. Published by . Page generated on November 18, 2016 at 1:04:11 PM on 10.0.2.84 in 2 seconds. Use of this web site constitutes acceptance of ThriftyFun's Disclaimer and Privacy Policy. If you have any problems or suggestions feel free to Contact Us.
Loading Something Awesome!